| Model Number |
3228 |
| Medical Device Problem Code |
Therapeutic or Diagnostic Output Failure (3023)
| Health Effect - Clinical Code |
Inadequate Pain Relief (2388)
| Date of Event |
07/17/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.
Event or Problem Description
It was reported that the patient experienced ineffective therapy.As a result, surgical intervention may be undertaken to address the issue.
Event or Problem Description
It was reported patient lost effective therapy and the ipg lost communication with all external devices.Surgical intervention was undertaken wherein the entire system was explanted and replaced to address the issue.Therapy was restored post-op.
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported event could not be conclusively determined.